Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Parametric equations of the path of a projectile when the air resistance varies as the $n$th power of the velocity


Author: F. H. Safford
Journal: Bull. Amer. Math. Soc. 26 (1920), 289-293
DOI: https://doi.org/10.1090/S0002-9904-1920-03306-9
Errata: Bull. Amer. Math. Soc., Volume 27, Number 9-10 (1921), 487--487
MathSciNet review: 1560307
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1920-03306-9